# SDR 9720399929

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cables
- Condition: Out Of Adjust
- Location: Lt Le Slat
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED TO THE LEFT UPON SLAT EXTENSION.  SLAT EXTEND TOOK LONGER THAN NORMAL TO ILLUMINATE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT SLAT CABLES OUT OF RIG.  RIGGED SLAT SYSTEM CABLES, OPERATIONAL CHECK NORMAL.
